# SDR 2007UALA00886

- Difficulty date: March 25, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 36,371 hours, 13,512 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS FROM ROWS 9 - 15 NOT WORKING.      SUP 4-17-07.  REPLACED BATTERY PACK.
